# SDR UF6A980708

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 3035969
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 5729 - NR 2 ENGINE ITT REACHES 779 AT TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THERMOCOUPLE.  SYSTEM OPS CHECKED GOOD.  (M)
